# SDR TWAA0010005

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,971 hours, 88,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5L WAS CRACKED .5 INCH LONG AT STA 756, UPPER FLANGE FASTENER AREA.  REMOVED AND REPLACED DAMAGED LONGERON 5L AT STA 756 PER SRM 53-02, FIG 18, AND 51-30-2 AND 51-30-5.  CHECK-C 12-14-99 STL.
